# SDR DXTA200702477

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 5,428 hours, 3,215 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENVIRONMENTAL FUMES IN AIRCRAFT, WORSE WHEN APU BLEED AIR IS ON.  APU OIL LEVEL LOW AGAIN AFTER SERVICE (4) DAYS AGO.   REMOVED AND REPLACED WITH REPAIRED APU DUE TO LEAKING OIL. OPS CHECKED GOOD. LEAK CHECKED GOOD. WORK DONE IAW 750 MM CHAPTER 49-10-00
